Alert archive / Indiana / Freeze Warnings in 2016

Freeze Warning 7, NWS Indianapolis, IN

April 12, 201631 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 12, 2016, 3:36 PM EDT for 31 counties in Indiana. It took effect at Apr 13, 2016, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2016, 3:36 PM EDT (19:36 UTC)
In effect from
Apr 13, 2016, 2:00 AM EDT
Expired
Apr 13, 2016, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 31 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 16 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WWUS73 KIND 121936
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
336 PM EDT TUE APR 12 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY...

INZ021-028>031-035>049-051>057-062>064-130345-
/O.UPG.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
/O.NEW.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
336 PM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES 
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN 
  SLIP INTO THE UPPER 20S BRIEFLY. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021-
028>031-035>049-051>057-062>065.

FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061-
067>072.

&&
&&

$$

INZ065-130345-
/O.NEW.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/
DECATUR-
336 PM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES 
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN 
  SLIP INTO THE UPPER 20S BRIEFLY.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ060-061-069>071-130345-
/O.UPG.KIND.FZ.A.0006.160413T0600Z-160413T1300Z/
/O.NEW.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/
SULLIVAN-GREENE-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...BEDFORD...SEYMOUR
336 PM EDT TUE APR 12 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... 
  TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 
  30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ067-068-072-130345-
/O.NEW.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/
KNOX-DAVIESS-JENNINGS-
INCLUDING THE CITY OF...VINCENNES
336 PM EDT TUE APR 12 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... 
  TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 
  30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JH
3 follow-up statements
744 
WWUS73 KIND 130156
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT TUE APR 12 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY...

INZ021-028>031-035>049-051>057-062>065-131000-
/O.CON.KIND.FZ.W.0007.160413T0600Z-160413T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
956 PM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES 
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN 
  SLIP INTO THE UPPER 20S BRIEFLY. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

.IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO
9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065.

FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061-
067>072.

&&
 
&&

$$

INZ060-061-067>072-131000-
/O.CON.KIND.FR.Y.0003.160413T0600Z-160413T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
956 PM EDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... 
  TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 
  30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
266 
WWUS73 KIND 130700
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 AM EDT WED APR 13 2016

...SUBFREEZING TEMPERATURES LATE TONIGHT AND EARLY WEDNESDAY...

INZ021-028>031-035>049-051>057-062>065-131300-
/O.CON.KIND.FZ.W.0007.000000T0000Z-160413T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
300 AM EDT WED APR 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES 
  ARE EXPECTED TO FALL INTO THE LOWER 30S. A FEW SPOTS MAY EVEN 
  SLIP INTO THE UPPER 20S BRIEFLY. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

* TIMING...LOWEST TEMPERATURES WILL OCCUR IN THE PREDAWN HOURS 
  THROUGH DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

.IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO
9 AM EDT WEDNESDAY FOR INZ021- 028>031-035>049-051>057-062>065.

FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061-
067>072.

&&

&&

$$

INZ060-061-067>072-131300-
/O.CON.KIND.FR.Y.0003.000000T0000Z-160413T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
300 AM EDT WED APR 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...WITH CLEAR SKIES AND LIGHT WINDS EXPECTED... 
  TEMPERATURES ARE ONCE AGAIN EXPECTED TO FALL INTO THE LOWER 
  30S DURING THE PREDAWN HOURS THROUGH DAYBREAK. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
564 
WWUS73 KIND 131255
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 AM EDT WED APR 13 2016

INZ021-028>031-035>049-051>057-062>065-131400-
/O.EXP.KIND.FZ.W.0007.000000T0000Z-160413T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
855 AM EDT WED APR 13 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE WARNING WILL BE
ALLOWED TO EXPIRE.

$$

INZ060-061-067>072-131400-
/O.EXP.KIND.FR.Y.0003.000000T0000Z-160413T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
855 AM EDT WED APR 13 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURE HAVE WARMED ABOVE FREEZING AND THE ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 12, 3:25 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 12, 3:25 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT TUE APR 12 2016

.UPDATE...
SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 325 PM EDT TUE APR 12 2016

AFTER A COLD NIGHT TONIGHT...DRY WEATHER AND A WARMING TREND WILL BE THE RULE
THROUGH THE WEEKEND AS HIGH PRESSURE ALONG WITH AN UPPER RIDGE BUILDS
ACROSS THE GREAT LAKES.  AN APPROACHING SYSTEM IN THE PLAINS AND LOWER
MISSISSIPPI VALLEY WILL BRING A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS
BY NEXT MONDAY OR TUESDAY.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 325 PM EDT TUE APR 12 2016

CLEAR SKIES AND TEMPERATURES IN THE UPPER 40S TO LOWER 50S WAS THE RULE
THIS AFTERNOON.  DEWPOINT TEMPERATURES RANGED FROM THE MIDDLE 20S TO LOWER 30S.

HIGH PRESSURE WAS OVER THE WESTERN GREAT LAKES AND MODELS MOVE THIS HIGH
EASTWARD OVERNIGHT.  WE SHOULD SEE A LIGHT NORTHEAST FLOW OVERNIGHT. THERE WILL
BE STRONG RADIATIONAL COOLING TONIGHT WITH CLEAR SKIES...LIGHT WIND AND A DRY AIRMASS.
A MOS BLEND INDICATES LOWS NEAR OR SLIGHTLY BELOW FREEZING CENTRAL AND NORTH TO
THE MIDDLE 30S FAR SOUTHWEST.   THIS SEEMS REASONABLE AND WILL ISSUE A FREEZE
WARNING NORTHERN AND CENTRAL SECTIONS AND A FROST ADVISORY FAR SOUTH LATE TONIGHT.
WENT WITH LOWS FROM AROUND 30 NORTHEAST TO MIDDLE 30S SOUTHWEST.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 325 PM EDT TUE APR 12 2016

DRY AND QUIET WEATHER WILL BE THE RULE THROUGH FRIDAY AS HIGH PRESSURE
REMAINS OVER THE EASTERN GREAT LAKES AND AN UPPER RIDGE BUILDS ACROSS
OUR REGION AND THE GREAT LAKES AS WELL.   MODELS INDICATE A VERY DRY
AIR MASS WILL CONTINUE AND SKIES WILL BE MOSTLY CLEAR ALL AREAS THROUGH
THURSDAY AND OVER NORTH AND CENTRAL SECTIONS THROUGH FRIDAY.

MODELS MOVE AN AREA OF LOW PRESSURE INTO THE LOWER MISSISSIPPI BY THURSDAY
AND THEY SPREAD SOME MOISTURE INTO SOUTHERN SECTIONS BY THURSDAY NIGHT OR
FRIDAY. ANY PRECIPITATION WILL REMAIN SOUTH OF OUR REGION THROUGH THE PERIOD...
ALTHOUGH SOME CLOUDS MAY SPREAD INTO SOUTHERN SECTIONS BY LATE THURSDAY OR
FRIDAY.  WILL GO WITH PARTLY CLOUDY CONDITIONS SOUTH THURSDAY NIGHT ON...WHILE
NORTHERN SECTIONS STAY MOSTLY CLEAR.

WE WILL REMAIN UNDER A LIGHT EAST FLOW THROUGH THURSDAY AND A LIGHT SOUTHEAST
FLOW BY FRIDAY.    WENT WITH HIGH TEMPERATURES FROM THE MIDDLE 50S TO LOWER 60S
WEDNESDAY WARMING TO THE UPPER 60S TO AROUND 70 BY FRIDAY.  LOWS WILL BE FROM
35 TO 40 WEDNESDAY NIGHT AND 40S THURSDAY NIGHT.   STAYED CLOSE TO A MOS BLEND
MOST PERIODS...HOWEVER CONSALL AND SUPER BLEND MAY BE A BIT TOO COOL FOR HIGHS FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 228 PM EDT TUE APR 12 2016

TEMPERATURES AND POPS EARLY NEXT WEEK WILL BE THE MAIN FOCUS FOR THE
LONG TERM. MODELS AND ENSEMBLES KEEP A BLOCKY PATTERN WITH AN UPPER
RIDGE OVER THE GREAT LAKES AND OHIO VALLEY THROUGH THE PERIOD.
HOWEVER...PLAINS SYSTEM LOOKS TO UNDERCUT THE RIDGE AND BRING
THUNDERSTORM CHANCES TO THE AREA EARLY NEXT WEEK. PREFER THE SLOWER
12Z GFS OVER THE QUICKER 12Z ECMWF DUE TO THE REX BLOCK.
HOWEVER...REGIONAL BLEND HAS SMALL POPS BY MONDAY WHICH IS CLOSER TO
THE EURO. AT THIS POINT...WILL KEEP SMALL POPS IN ON MONDAY...BUT
CHANCES LOOK BETTER TUESDAY AND BEYOND.

WITH PLENTY OF SUNSHINE EXPECTED...TEMPERATURES WILL BE ABOVE NORMAL
WITH AFTERNOON HIGHS IN THE UPPER 60S TO THE MID 70S LOOKING GOOD.

&&

.AVIATION /DISCUSSION FOR THE 12/18Z TAF ISSUANCE/...
ISSUED AT 1130 AM EDT TUE APR 12 2016

GOOD CONFIDENCE THAT VFR CONDITIONS WILL CONTINUE THROUGH THE TAF
PERIOD WITH NOTHING MORE THAN CIRRUS AS SURFACE HIGH PRESSURE
MIGRATES FROM THE WESTERN GREAT LAKES TO QUEBEC.

WINDS WILL START OF NORTHEAST AROUND 10 KNOTS AND THEN SHIFT TO THE
EAST TONIGHT AND WEDNESDAY AS THE HIGH MOVES BY. DRY AIR IN PLACE
SHOULD KEEP FOG FROM FORMING DESPITE VERY LIGHT TO CALM WINDS AT THE
SMALLER AIRPORTS TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ021-
028>031-035>049-051>057-062>065.

FROST ADVISORY FROM 2 AM TO 9 AM EDT WEDNESDAY FOR INZ060-061-
067>072.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...MK
AVIATION...MK
Hazardous weather outlook, Apr 12, 3:51 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT TUE APR 12 2016

INZ021-028>031-035>049-051>057-130800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
351 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: AREAS OF FROST AND NEAR TO BELOW FREEZING TEMPERATURES
EARLY THIS MORNING AND LATE TONIGHT. FLOODING WILL CONTINUE IN
SOME AREAS.

HAZARDS: AREAS OF FROST. LOWLAND FLOODING.

TIMING: FREEZING AND FROST UNTIL 9AM THIS MORNING. FREEZING AND
FROST AFTER 1 AM TONIGHT. FLOODING ONGOING.

DISCUSSION: CLEAR SKIES AND TEMPERATURES IN THE LOW 30S EARLY THIS
MORNING AND OVERNIGHT. LOWLAND FLOODING WILL CONTINUE IN SOME
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: LOWLAND FLOODING WILL BE ONGOING ACROSS PORTIONS OF AREA
RIVERS DUE TO PREVIOUS RAINFALL.

AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE POSSIBLE
OVER PARTS OF CENTRAL INDIANA EARLY WEDNESDAY MORNING.

DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH
A STEADY WARMING TREND. LOWS MAY APPROACH FREEZING WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>064-069>071-130800-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-MARTIN-LAWRENCE-JACKSON-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
351 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: PATCHY FROST LATE TONIGHT. FLOODING WILL CONTINUE IN SOME
AREAS.

HAZARDS: PATCHY FROST. LOWLAND FLOODING.

TIMING: FROST UNTIL 9 AM. FREEZING TEMPERATURES AND FROST AFTER 1
AM TONIGHT. FLOODING ONGOING.

DISCUSSION: CLEAR SKIES WITH TEMPERATURES INTHE LOW TO MID 30S
EARLY THIS MORNING AND TONIGHT. LOWLAND FLOODING WILL CONTINUE IN
SOME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: LOWLAND FLOODING WILL CONTINUE ACROSS PORTIONS OF AREA
RIVERS DUE TO PREVIOUS RAINFALL.

AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE IN PART OF
CENTRAL INDIANA EARLY WEDNESDAY MORNING.

DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH
A STEADY WARMING TREND. LOWS WILL FALL INTO THE MID 30S WEDNESDAY
MORNING WITH FROST AND FREEZING TEMPERATURES IN SPOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ065-067-068-072-130800-
DECATUR-KNOX-DAVIESS-JENNINGS-
INCLUDING THE CITY OF...VINCENNES
351 AM EDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: PATCHY FROST EARLY THIS MORNING AND LATE TONIGHT.
FLOODING WILL CONTINUE IN SOME AREAS.

HAZARDS: PATCHY FROST. LOWLAND FLOODING.

TIMING: PATCHY FROST UNTIL 9AM. FROST AFTER 3 AM WEDNESDAY.
FLOODING ONGOING.

DISCUSSION: CLEAR SKIES WITH TEMPERATURES IN THE LOW TO MID 30S
OVERNIGHT MAY RESULT IN SOME PATCHY FROST EARLY THIS MORNING AND
AGAIN TONIGHT. LOWLAND FLOODING WILL CONTINUE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: LOWLAND FLOODING MAY OCCUR ACROSS PORTIONS OF AREA
RIVERS DUE TO PREVIOUS RAINFALL.

AREAS OF FROST ARE POSSIBLE IN PART OF CENTRAL INDIANA EARLY
WEDNESDAY MORNING.

DISCUSSION: DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEK WITH
A STEADY WARMING TREND. LOWS WILL FALL INTO THE MID 30S WEDNESDAY
MORNING WITH FROST DEVELOPING IN SPOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:28 AM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 29 more12 hr
Apr 12, 8:58 AM EDTRiver Flood WarningINDBartholomew37 hr
Apr 12, 8:58 AM EDTRiver Flood WarningINDJohnson21 hr
Apr 12, 3:36 PM EDTFrost AdvisoryINDDaviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more17 hr

Nearby

Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.